# SDR RRXA11062

- Difficulty date: July 21, 2000
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,870 hours, 30,853 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: NPN
- Condition: Corroded
- Location: Sta1701 X= -21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO CENTER PIT FLOOR PANEL SUPPORT AT STA 1701 AND X= -21, DAMAGE EXCEEDED LIMITATIONS IAW DC-10 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-21-01. FABRICATED PART AND INSTALLED IAW DC-10 SRM 51-31-01, 51-33-01. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
